# SDR ASOA201000981

- Difficulty date: July 4, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 12,706 hours, 11,067 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 'OPEN' AND 'EXIT' PLACARDS DETERIORATED.  R & R PAX DOOR 'OPEN' AND 'EXIT' PLACARDS IAW AMM 11-30-00.
